RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1986, Volume 20, Issue 4, Pages 46–57 (Mi faa1314)  

This article is cited in 3 scientific papers (total in 4 papers)

Unitary representations of the group $SO_0(\infty,\infty)$ as limits of unitary representations of the groups $SO_0(n,\infty)$ as $n\to\infty$

G. I. Olshanskii


Full text: PDF file (1739 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1986, 20:4, 292–301

Bibliographic databases:

UDC: 519.46
Received: 28.06.1985

Citation: G. I. Olshanskii, “Unitary representations of the group $SO_0(\infty,\infty)$ as limits of unitary representations of the groups $SO_0(n,\infty)$ as $n\to\infty$”, Funktsional. Anal. i Prilozhen., 20:4 (1986), 46–57; Funct. Anal. Appl., 20:4 (1986), 292–301

Citation in format AMSBIB
\Bibitem{Ols86}
\by G.~I.~Olshanskii
\paper Unitary representations of the group $SO_0(\infty,\infty)$ as limits of unitary representations of the groups $SO_0(n,\infty)$ as $n\to\infty$
\jour Funktsional. Anal. i Prilozhen.
\yr 1986
\vol 20
\issue 4
\pages 46--57
\mathnet{http://mi.mathnet.ru/faa1314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878044}
\zmath{https://zbmath.org/?q=an:0628.22009}
\transl
\jour Funct. Anal. Appl.
\yr 1986
\vol 20
\issue 4
\pages 292--301
\crossref{https://doi.org/10.1007/BF01083495}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J362600006}


Linking options:
  • http://mi.mathnet.ru/eng/faa1314
  • http://mi.mathnet.ru/eng/faa/v20/i4/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Olshanskii, “Method of holomorphic extensions in the theory of unitary representations of infinite-dimensional classical groups”, Funct. Anal. Appl., 22:4 (1988), 273–285  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. A. Neretin, “Sphericity and multiplication of double cosets for infinite-dimensional classical groups”, Funct. Anal. Appl., 45:3 (2011), 225–239  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Pablo Gonzalez Pagotto, “A Product on Double Cosets of $B_\infty$”, SIGMA, 14 (2018), 134, 18 pp.  mathnet  crossref
    4. A. M. Borodin, Aleksandr I. Bufetov, Aleksei I. Bufetov, A. M. Vershik, V. E. Gorin, A. I. Molev, V. F. Molchanov, R. S. Ismagilov, A. A. Kirillov, M. L. Nazarov, Yu. A. Neretin, N. I. Nessonov, A. Yu. Okounkov, L. A. Petrov, S. M. Khoroshkin, “Grigori Iosifovich Olshanski (on his 70th birthday)”, Russian Math. Surveys, 74:3 (2019), 555–577  mathnet  crossref  crossref  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:281
    Full text:90
    References:31
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021